# SDR MRKA9524

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685MA
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED FORWARD RIGHT AND AFT LEFT EMERGENCY EXIT SIGN BATTERY PACKS DUE LOW CAPACITY.  (W)
